# SDR CA001005003

- Difficulty date: August 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,465 hours
- Engine: Pwa CA3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod Tube
- Part number: 33645
- Condition: Cracked
- Location: Nr 7 Cylinder
- Part time: 1,145 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, DURING INITIAL CLIMB, TOWER REPORTED SMOKE FROM RT ENGINE.PILOT IN COMMAND ACKNOWLEDGED SITUATION AND SHUT DOWN THE RT ENGINE AND RETURNED FOR LANDING.SIGNIFICANT OIL QUANTITY WAS LOST AS INDICATED ON OIL QUANTITY INDICATOR. APPROXIMATELY 7 GALS LOST.UPON INVESTIGATOIN, IT WAS FOUND EXHAUST PUSH ROD HOUSING OF CYLINDER NR 7 CRACKED. THEN, DURING THE REPLACEMENT, IT WAS FOUND THAT THE PUSH ROD ITSELF WAS SEPARATED AND CRACKED.PUSH ROD AND PUSH ROD HOUSING WERE REPLACED IAW PRATT & WHITNEY AND THE AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
